# SDR LR7A01089

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Part number: 38850411
- Condition: Cracked
- Location: Fs 528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3208 FOUND FS 528 LMLG BEAM OUTER CAP CRACKED AT LBL 66, WL 208.REPLACED OUTER CAP PER DWG 388504 & SRM SMP 583-51-70.  NR 0306.
